MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR OSV II (LUMBAR) 909711; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES SWITZERLAND SAR OSV II (LUMBAR) 909711; INTERNAL CSF DRAINAGE
Catalog Number 909711
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported: "a 29-year-old female patient was hospitalized for removal of an infected ventriculo-peritoneal shunt, ventriculo-cysternostomy, and placement of an external ventricular shunt.During insertion of the intra-abdominal catheter with an internal guidewire, the guidewire could not be removed.Once the catheter was inserted beyond the needle, it became very difficult to remove the needle without also removing the catheter.The catheter remained blocked in the lumbar puncture needle, and the guidewire damaged the catheter." the event led to less than 30 minutes surgical delay.

Brand Name
OSV II (LUMBAR) 909711
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24783348
Report Number3013886523-2026-00081
Device Sequence Number20349934
Product Code JXG
UDI-Device Identifier10381780034025
UDI-Public10381780034025
Combination Product (Y/N)N
PMA/510(K) Number
K140722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number909711
Device Lot Number7354523
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale